# SDR USAA2008122492322

- Difficulty date: December 12, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6142502 - GALVANIC CORROSION ON CABIN FLOORBEAM SEAT TRACK AT FR20, -Y1292.  REPLACED CABIN FLOORBEAM SEAT TRACK AT FR20, -Y1292 IAW A319 SRM 51-72-11.
